General Letters in Mathematics

Volume 5 - Issue 1 (2) | PP: 7 - 14 Language : English
DOI : https://doi.org/10.31559/glm2018.5.1.2
508
27

Existence and Uniqueness of a Fuzzy Solution for some Fuzzy Neutral Partial integro-Differential Equation with Nonlocal Conditions

Atimad HARIR ,
Said MELLIANI ,
Lalla Saadia CHADLI
Received Date Revised Date Accepted Date Publication Date
29/6/2018 15/8/2018 30/11/2018 14/2/2019
Abstract
In this work, we establish several results about the existence of fuzzy solutions for some Fuzzy Neutral partial integro-Differential Equation with nonlocal condition. Our approach rest on the Banach fixed-point theorem.


How To Cite This Article
HARIR , A.MELLIANI , S. & CHADLI , L. S. (2019). Existence and Uniqueness of a Fuzzy Solution for some Fuzzy Neutral Partial integro-Differential Equation with Nonlocal Conditions . General Letters in Mathematics, 5 (1), 7-14, 10.31559/glm2018.5.1.2

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.